Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 8251653, 9 pages
https://doi.org/10.1155/2017/8251653
Research Article

The Extended Fractional -Expansion Method and Its Applications to a Space-Time Fractional Fokas Equation

Department of Mathematics, Honghe University, Mengzi, Yunnan 661199, China

Correspondence should be addressed to Yunmei Zhao; moc.621@0002iemnuyoahz

Received 6 June 2017; Revised 24 July 2017; Accepted 23 August 2017; Published 28 September 2017

Academic Editor: Qin Yuming

Copyright © 2017 Yunmei Zhao and Yinghui He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Tang, Y. He, L. Wei, and X. Zhang, “A generalized fractional sub-equation method for fractional differential equations with variable coefficients,” Physics Letters. A, vol. 376, no. 38-39, pp. 2588–2590, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. S. Sahoo and S. S. Ray, “Improved fractional sub-equation method for (3+1)-dimensional generalized fractional KdV-Zakharov-Kuznetsov equations,” Computers and Mathematics with Applications, vol. 70, no. 2, pp. 158–166, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. Guo, L. Mei, Y. Li, and Y. Sun, “The improved fractional sub-equation method and its applications to the space-time fractional differential equations in fluid mechanics,” Physics Letters. A, vol. 376, no. 4, pp. 407–411, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Q. Feng and F. Meng, “Explicit solutions for space-time fractional partial differential equations in mathematical physics by a new generalized fractional Jacobi elliptic equation-based sub-equation method,” Optik, vol. 127, no. 19, pp. 7450–7458, 2016. View at Publisher · View at Google Scholar · View at Scopus
  5. E. A. Abdel-Salam and Z. I. Al-Muhiameed, “Analytic solutions of the space-time fractional combined KDV-mKDV Equation,” Mathematical Problems in Engineering, Article ID 871635, Art. ID 871635, 6 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. Bekir and Ö. Güner, “The (G'G)-expansion method using modified Riemann-Liouville derivative for some space-time fractional differential equations,” Ain Shams Engineering Journal, vol. 5, no. 3, pp. 959–965, 2014. View at Publisher · View at Google Scholar · View at Scopus
  7. W. Li, H. Yang, and B. He, “Exact solutions of fractional Burgers and Cahn-Hilliard equations using extended fractional Riccati expansion method,” Mathematical Problems in Engineering, Article ID 104069, Art. ID 104069, 9 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. B. Lu, “The first integral method for some time fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 395, no. 2, pp. 684–693, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J.-H. He, S. K. Elagan, and Z. B. Li, “Geometrical explanation of the fractional complex transform and derivative chain rule for fractional calculus,” Physics Letters. A, vol. 376, no. 4, pp. 257–259, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Y. Farzaneh and A. Akbarzadeh Tootoonchi, “Global error minimization method for solving strongly nonlinear oscillator differential equations,” Computers and Mathematics with Applications, vol. 59, no. 8, pp. 2887–2895, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Q. Feng, “A new analytical method for seeking traveling wave solutions of space–time fractional partial differential equations arising in mathematical physics,” Optik, vol. 130, pp. 310–323, 2017. View at Publisher · View at Google Scholar · View at Scopus
  12. Y.-M. Zhao, “New exact solutions for a higher-order wave equation of KdV type using the multiple simplest equation method,” Journal of Applied Mathematics, Article ID 848069, Art. ID 848069, 13 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. S. Zhang and H.-Q. Zhang, “Fractional sub-equation method and its applications to nonlinear fractional {PDE}s,” Physics Letters. A, vol. 375, no. 7, pp. 1069–1073, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus